| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 5-8


V. Vivin, K. Thilagavathi
      On harmonious colouring of line graph of central graph of paths
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 205-214.

I. Inchan
      Iterative method for equilibrium problems and fixed point problem for countable nonexpansive mappings in Hilbert spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 215-230.

K. Hattaf, M. Rachik, S. Saadi, Y. Tabit, N. Yousfi
      Optimal control of tuberculosis with exogenous reinfection
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 231-240.

V. K. Singh, R. K. Pandey, Om P. Singh
      New stable numerical solutions of singular integral equations of Abel type by using normalized Bernstein polynomials
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 241-255.

Tian Bao-Dan, Qiu Yan-Hong, Chen Ning
      Exact solutions for a class of Boussinesq equation
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 257-265.

Slimane Benaicha
      Periodic boundary value problem for second order ordinary differential equations
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 267-276.

Xh. Z. Krasniqi
      On the degree of approximation of functions from Lipschitz classes
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 277-286.

A. A. Noura, F. H. Saljooghi
      Ranking decision making units in fuzzy-DEA using entropy
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 287-295.

Yuh-Wen Chen, Moussa Larbani, Chih-Min Shen, Chao-Wen Chen
      Using affinity set on finding the key attributes of delayed diagnosis
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 297-316.

Moussa Larbani, Yuh-Wen Chen
      A fuzzy set based framework for concept of affinity
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 317-332.

S. Seddighi Chaharborj, M. R. Abu Bakar, V. Alli, A. H. Malik
      Threshold conditions in SIR STD models
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 333-349.

S. Benmehdi, N. Benhamidouche
      Numerical solution to Belousov–Zhabotinskii model and a comparison with the finite difference method
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 351-364.

O. Y. Ababneh, R. Rozita
      New third order Runge Kutta based on contraharmonic mean for stiff problems
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 365-376.

B. Singh, O. Sikhwal, Y. K. Panwar
      Generalized determinantal identities involving Lucas polynomials
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 377-388.

Yanqiang Wu
      Iterative entropy method for linear complementarity problem
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 389-398.

Gao-Hui Peng, Yu Miao
      A note on Gruss type inequality
      Appl. Math. Sci., Vol. 3, 2009, no. 5-8, 399-402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |